Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Folliculitis in arms and legs. Heredity? Remedy?

My old Dr told me that the red bumps on the back of my arms and all over my legs are folliculitis and my mom also has it so I'm guessing its hereditary ive had it for over 10 years and it is very embarrassing. I don't have Hiv and its not reoccuring because it is always there. Do you know of anything that might help it?
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, Erythematous papular eruptions on arms and legs since ten years would not be folliculitis. It may be syndromal disorder or related to internal disease.. You should consult competent dermatologist. And thuroughly investigated to find out some internal disease. The lesions should be biopsied, for HP examination for firm diagnosis of the skin lesion... With little history , it is very difficult to come on one diagnosis.. So , it is better to consult dermatologist... Ok
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor